Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can multiple minute digitate hyperkeratosis cause black discharge from skin crack on toes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1484 Questions
A black substance is oozing painlessly from a crack in my skin between my toes. I also have been suffering from multiple minute digitate hyperkeratosis. Could these be related, and is it possible that they could both be the result of subdermal invasion of mycoses?
Posted Tue, 7 Jan 2014 in Skin Hair and Nails
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Kindly attach the photos of your skin problems... Detailed Answer: Hi, Multiple minute digitate hyperkeratosis is a rare condition associated with appearing of tiny spiky hyperkeratotic skin projections. With regards to the substance oozing painlessly from the crack in the skin of your toes could be related to fungal infection of the skin. An examination of the substance (microscopically and culture) for fungal infection is needed for proper evaluation and treatment. Hyperkeratosis is a different skin condition to mycosis and cracked skin with oozing substance. Usually, the treatment of hyperkeratosis involves: - topical keratolytics - topical cream containing tretionin and/or 5-fluorouracil as directed by the dermatologist With regards to the cracked skin with oozing substance, it should be evaluated first by lab test; then, the most appropriate treatment is prescribed using topical antifungal cream. Looking forward to have the photos of your current skin problems to assist you further! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor